A New Extension of Lindley Geometric Distribution and its Applications

I. Elbatal, Mohamed G. Khalil

Abstract


A new four-parameter distribution called the beta Lindley-geometric distribution is proposed. The hazard rate function of the new model can be constant, decreasing, increasing, upside down bathtub or bathtub failure rate shapes. Various structural properties including of the new distribution are derived. The estimation of the model parameters is performed by maximum likelihood method. The usefulness of the new distribution is illustrated using a real data set.


Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v15i2.2328

Refbacks

  • There are currently no refbacks.




Copyright (c) 2019 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

A New Extension of Lindley Geometric Distribution and its Applications

Keywords


Description

A new four-parameter distribution called the beta Lindley-geometric distribution is proposed. The hazard rate function of the new model can be constant, decreasing, increasing, upside down bathtub or bathtub failure rate shapes. Various structural properties including of the new distribution are derived. The estimation of the model parameters is performed by maximum likelihood method. The usefulness of the new distribution is illustrated using a real data set.


Date

2019-06-12

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 15 No. 2, 2019



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810